# SDR HEEA078885

- Difficulty date: May 10, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,427 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Wire Harness
- Part number: 407375012101
- Part serial: 66738
- Condition: Deteriorated
- Location: Fadec
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC WIRE HARNESS IS OIL SOAKED AND DETERIORATED.
